# SDR MASA2021072800168

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 38,818 hours, 31,662 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Out Of Limits
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HIGH ITT ON TAKE OFF-968 DEG FOR 3.9 SECS. REMOVED AND ADJUSTED OBV FUEL LINE AND DUCTING. OPS CHECK GOOD
